Far Eastern Mathematical Journal

To content of the issue


Uniqueness theorems for minimization problem of a nondifferentiable functional


A. G. Podgaev

2000, issue 1, Ń. 28–37


Abstract

Keywords:

Download the article (PDF-file)

References

[1] G. Dyuvo, Zh.-L. Lions, Neravenstva v mexanike i fizike, Nauka, M., 1980.
[2] R. Namm, A. Zolotukhin, On a method with prox-regularization for solving a simplified friction problem, Report, Computer Center of F.-E. B. of the Russian Academy of Sciences, and Khabarovsk's State University of Technology, Khabarovsk, 1993, 25 pp.
[3] R. V. Namm, A. Ya. Zolotukhin, “On a stable method for solving variational inequalities in mechanics”, Journal of Harbin Institute of Technology (New Series), 7, C (2000), 122–123.
[4] S. M. Nikol'skij, Priblizhenie funkcij mnogix peremennyx, Nauka, M., 1977.
[5] E'. Madzhenes, “Interpolyacionnye prostranstva i uravneniya v chastnyx proizvodnyx”, Uspexi matematicheskix nauk, XXI:2(128) (1966), 169–218.
[6] I. E'kland, R. Temam, Vypuklyj analiz i variacionnye problemy, Mir, M., 1979.
[7] D. Gilbarg, N. Trudinger, E'llipticheskie differencial'nye uravneniya s chastnymi proizvodnymi vtorogo poryadka, Nauka, M., 1989.
[8] Ya. A. Rojtberg, “Teorema o gomeomorfizmax, osushhestvlyaemyx e'llipticheskimi uravneniyami, i lokal'noe povyshenie gladkosti oboshhennyx uravnenij”, Ukrainskij matematicheskij zhurnal, 17:5 (1965), 122–129.
[9] R. B., Namm, A. G. Podgaev, Edinstvennost' v odnom variacionnom neravenstve s nedifferenciruemym funkcionalom, otnosyashhimsya k zadacham s treniem, Preprint ą 7 In-ta prikl. matem. DVO RAN, Dal'nauka, Vladivostok, 1994, 16 s.

To content of the issue